# SDR ASOA2013112509505

- Difficulty date: November 7, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSD AFT WALL DISCOVERED FIVE OVERSIZE HOLES WHILE ACCOMPLISHING REPAIR ON DRAG ANGLE.    COMPLIED WITH REO 601R-52-11-2195.  FABRICATED AND INSTALLED FILLER 601R-52-11-2195-2 AND FILLER 601R-52-11-2192-1 IAW REO 601R-52-11-2195.  MAJOR REPAIR.
